# SDR SWIA202055758

- Difficulty date: December 10, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF AFT BULKHEAD, LH SIDE @ FS625.30 STR 14, @ THREE INCHES FROM OUTBOARD SKIN, CRACKED BRACKET   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED BRACKET AFT SIDE AFT PRESSURE BULKHEAD LH SIDE @FS625.30 STR14 IAW CRJ200 SRM 51-42-21 AND 51-40-11
